MAUDE Adverse Event Report: BECTON DICKINSON PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515064
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported: leak in phaseal optima protector p20.Notice shiny surface upon disconnection.Looks like fluid on rubber surface.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: three photos were provided to our quality team for investigation.Through visual inspection, the center of the membranes appears shiny, however, no leak can be identified.It is possible the shiny appearance of the membrane is due to the silicone which is used during the assembly process.Without the physical sample, this cannot be verified.A device history review was performed for lot 2502401, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Leakage and pressure testing is performed for all lots during manufacturing to ensure the quality of the membrane.Results were reviewed for reported lot 2502401, and all results were found to be acceptable.Three retained samples of the reported lot were used for additional evaluation.The membranes were punctured up to ten times, in all cases the product functioned as intended and no leakages occurred.Based on our quality team's investigation, we cannot identify a root cause related to our process at this time.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
PHASEAL OPTIMA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22167506
Report Number3003152976-2025-00265
Device Sequence Number18492162
Product Code ONB
UDI-Device Identifier00382905150647
UDI-Public(01)00382905150647(10)2502401
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515064
Device Lot Number2502401
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown